# SDR 2022F00343

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 100BOEING
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 6547690
- Condition: Cracked
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT "Z" CHANNEL CRACKED @ BS 874.5 TO 947.5 LBL 22
